MAUDE Adverse Event Report: ROTATION MEDICAL, INC. ARTHRO BIOINDCTIVE IMPLANT 1 LARGE; MESH, SURGICAL, DEPLOYER

ROTATION MEDICAL, INC. ARTHRO BIOINDCTIVE IMPLANT 1 LARGE; MESH, SURGICAL, DEPLOYER
Model Number 2169-3
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the large arthroscopic bio-inductive implant delivery device broke off during implantation and had to be removed manually.It is unknown if there was a delay or if a backup device was available and how the issue was resolved.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: h3,h6: dhr review cannot be performed as correct lot# is not provided.Complaint history indicates that are no similar complaints received related to the large arthroscopic bio-inductive implant delivery device broke off during implantation and had to be removed manually.The products, used for treatment, were not returned for evaluation and therefore a physical investigation could not be completed.The products, used for treatment, were not returned for evaluation and therefore a physical investigation could not be completed.Root cause was undetermined after investigation.Failure mode experienced by the user facility were unable to be confirmed through direct physical investigation.No further investigation warranted at this time.Although the issues experienced by the user facility were unable to be confirmed through direct physical investigation.

Brand Name
ARTHRO BIOINDCTIVE IMPLANT 1 LARGE
Common Device Name
MESH, SURGICAL, DEPLOYER
Manufacturer (Section D)
ROTATION MEDICAL, INC.
15350 25th ave. no., suite 100
plymouth MN
MDR Report Key9583390
Report Number3009351468-2020-00001
Device Sequence Number458074
Product Code ORQ
UDI-Device Identifier00854501006012
UDI-Public00854501006012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140300
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2020
Device Model Number2169-3
Device Catalogue Number2169-3
Device Lot NumberA939
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2019
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1